{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,3,21]],"date-time":"2025-03-21T04:15:52Z","timestamp":1742530552727,"version":"3.40.1"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,3,20]]},"DOI":"10.7759\/cureus.80907","type":"journal-article","created":{"date-parts":[[2025,3,20]],"date-time":"2025-03-20T22:17:27Z","timestamp":1742509047000},"source":"Crossref","is-referenced-by-count":0,"title":["Acute Life-Threatening Glycoprotein IIb\/IIIa Inhibitor-Induced Thrombocytopenia Following Percutaneous Coronary Intervention (PCI): A Case Report and Review of the Literature"],"prefix":"10.7759","author":[{"given":"Baraa","family":"Souman","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Cara","family":"Wyant","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Zayd","family":"Parekh","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Cyrus","family":"Shokoohi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Anisa","family":"Valina","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/s0735-1097(02)02666-9","article-title":"Intravenous glycoprotein IIb\/IIIa receptor antagonists reduce mortality after percutaneous coronary interventions","volume":"41","author":"Karvouni E","year":"2003","unstructured":"Karvouni E, Katritsis DG, Ioannidis JP. Intravenous glycoprotein IIb\/IIIa receptor antagonists reduce mortality after percutaneous coronary interventions. J Am Coll Cardiol. 2003, 41:26-32. 10.1016\/s0735-1097(02)02666-9","journal-title":"J Am Coll Cardiol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.18217","article-title":"Tirofiban: a rare cause of thrombocytopenia in a patient undergoing percutaneous coronary intervention","volume":"13","author":"Gulati A","year":"2021","unstructured":"Gulati A, Tiwari A, Shetty V, Nwosu I, Khurana S. Tirofiban: a rare cause of thrombocytopenia in a patient undergoing percutaneous coronary intervention. Cureus. 2021, 13:e18217. 10.7759\/cureus.18217","journal-title":"Cureus"},{"key":"ref3","article-title":"Vanishing platelets: rapid and extreme tirofiban-induced thrombocytopenia after percutaneous coronary intervention for acute myocardial infarction","volume":"37","author":"Rahman N","year":"2010","unstructured":"Rahman N, Jafary FH. Vanishing platelets: rapid and extreme tirofiban-induced thrombocytopenia after percutaneous coronary intervention for acute myocardial infarction. Tex Heart Inst J. 2010, 37:109-12.","journal-title":"Tex Heart Inst J"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1161\/CIR.0000000000000133","article-title":"2014 AHA\/ACC guideline for the management of patients with non-ST-elevation acute coronary syndromes: executive summary: a report of the American College of Cardiology\/American Heart Association Task Force on practice guidelines","volume":"130","author":"Amsterdam EA","year":"2014","unstructured":"Amsterdam EA, Wenger NK, Brindis RG, et al.. 2014 AHA\/ACC guideline for the management of patients with non-ST-elevation acute coronary syndromes: executive summary: a report of the American College of Cardiology\/American Heart Association Task Force on practice guidelines. Circulation. 2014, 130:2354-94. 10.1161\/CIR.0000000000000133","journal-title":"Circulation"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1111\/j.1538-7836.2009.03360.x","article-title":"Drug-induced immune thrombocytopenia: pathogenesis, diagnosis, and management","volume":"7","author":"Aster RH","year":"2009","unstructured":"Aster RH, Curtis BR, McFarland JG, Bougie DW. Drug-induced immune thrombocytopenia: pathogenesis, diagnosis, and management. J Thromb Haemost. 2009, 7:911-8. 10.1111\/j.1538-7836.2009.03360.x","journal-title":"J Thromb Haemost"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1155\/2014\/190149","article-title":"Acute serious thrombocytopenia associated with intracoronary tirofiban use for primary angioplasty","volume":"2014","author":"Yurtda\u015f M","year":"2014","unstructured":"Yurtda\u015f M, Yaylali YT, Alada\u011f N, Ozdemir M, Atay MH. Acute serious thrombocytopenia associated with intracoronary tirofiban use for primary angioplasty. Case Rep Med. 2014, 2014:190149. 10.1155\/2014\/190149","journal-title":"Case Rep Med"},{"key":"ref7","article-title":"Haemostasis","author":"Waller DG","year":"2018","unstructured":"Waller DG, Sampson AP. Haemostasis. Medical Pharmacology and Therapeutics. Elsevier, 2018. 5:175-90."},{"key":"ref8","article-title":"Eptifibatide","author":"Bansal AB","year":"2025","unstructured":"Bansal AB, Sattar Y, Patel P, et al.. Eptifibatide. StatPearls [Internet]. StatPearls Publishing, Treasure Island (FL); 2025."},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1080\/20009666.2020.1747783","article-title":"Tirofiban induced thrombocytopenia: a rare but severe adverse effect","volume":"10","author":"Rawala MS","year":"2020","unstructured":"Rawala MS, Ahmed AS, Posina K, Sundaram V. Tirofiban induced thrombocytopenia: a rare but severe adverse effect. J Community Hosp Intern Med Perspect. 2020, 10:171-3. 10.1080\/20009666.2020.1747783","journal-title":"J Community Hosp Intern Med Perspect"},{"key":"ref10","article-title":"Immune thrombocytopenia","author":"Pietras NM","year":"2025","unstructured":"Pietras NM, Gupta N, Justiz Vaillant AA, et al.. Immune thrombocytopenia. StatPearls [Internet]. StatPearls Publishing, Treasure Island (FL); 2025."},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1080\/07853890.2023.2233425","article-title":"Tirofiban-induced thrombocytopenia","volume":"55","author":"Wang J","year":"2023","unstructured":"Wang J, Zou D. Tirofiban-induced thrombocytopenia. Ann Med. 2023, 55:2233425. 10.1080\/07853890.2023.2233425","journal-title":"Ann Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/194986-acute-life-threatening-glycoprotein-iibiiia-inhibitor-induced-thrombocytopenia-following-percutaneous-coronary-intervention-pci-a-case-report-and-review-of-the-literature","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,3,20]],"date-time":"2025-03-20T22:17:41Z","timestamp":1742509061000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/194986-acute-life-threatening-glycoprotein-iibiiia-inhibitor-induced-thrombocytopenia-following-percutaneous-coronary-intervention-pci-a-case-report-and-review-of-the-literature"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,3,20]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.80907","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,3,20]]}}}